Alert archive / Oklahoma / Severe Thunderstorm Warnings in 1994
Severe Thunderstorm Warning 364, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 25, 1994, 12:35 AM CDT for Osage County, Oklahoma. It was in force for 55 min.
The area
The counties it named.
The facts
- Issued
- Jul 25, 1994, 12:35 AM CDT (05:35 UTC)
- Expired
- Jul 25, 1994, 1:30 AM CDT
- In force
- 55 min
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
County Osage County, OK
The radar
The Tulsa radar (KINX), 90 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KUMN), launched 00:00Z, 5.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -272 J/kg
- Mixed-layer LCL
- 1556 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 9:05 PM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Jul 24, 9:05 PM CDT, 3 hours 30 minutes before
FPUS3 KTUL 250204 AFDTUL AREA FORECAST DISCUSSION FOR EASTERN OKLAHOMA NATIONAL WEATHER SERVICE TULSA OK 905 PM CDT SUN JUL 24 1994 BULK OF SVR WX CONTS ACROSS WC AR ATM BUT ACTIVITY IS WINDING DOWN ACROSS CWA. CONVECTION TRYING TO DEVELOP ACROSS SE OK AND WITH ADAP LIS NR -10 WUD NOT BE SURPRISED TO SEE A FEW STRMS NR AR BORDER (ZNS 76/77) WHERE BEST BEST MCON EXISTS. SFC BDRY STRETCHING FROM NORMAN TO EUFALA TO FSM HAS MOVED SOME. HOWEVER...LIMITED ACTIVITY WL LIKELY KEEP BDRY NRLY STATIONARY FOR TONIGHT. WL LOWER POPS TO CHC CAT IN N ZNS FOR THE REST OF NIGHT AS THERE IS STILL SOME QUESTION IF STRMS CAN SUSTAIN THEMSELVES ACROSS KS LONG ENUF TO MAKE IT INTO OK. REST OF FCST LOOKS GUD ATM. UPR TROF PROGGED TO AMPLIFY ACROSS E U.S. AND NW FLOW ALF INCREASING ACROSS CENT PLNS. APRS SIMILAR CONVECTIVE PATTERN TAKING SHAPE WITH UNSTABLE AIR NR SFC BDRY TRIGGERING LATE DAY TSTMS AND THREAT FOR NOCTURNAL MCS ACROSS N. ...10... > .TUL...NONE.
In the hours before
Special weather statement, Jul 24, 9:12 PM CDT, 3 hours 23 minutes before
OKC001-021-035-041-061-077-079-097-091-101-115-131-135-145-250315- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 912 PM CDT SUN JUL 24 1994 SEVERE THUNDERSTORM WATCH NUMBER 645 HAS BEEN CANCELLED FOR MUCH OF EASTERN OKLAHOMA. THE SEVERE THNDERSTORM WATCH HAS BEEN CANCELLED FOR ADAIR...CHEROKEE... CRAIG...DELAWARE...MCINTOSH...MAYES...MUSKOGEE...OTTAWA...ROGERS... SEQUOYAH...WAGONER AND HASKELL COUNTIES IN EASTERN OKLAHOMA. THE THREAT OF SEVERE WEATHER IN THESE COUNTIES HAS ENDED FOR THIS EVENIN
Special weather statement, Jul 24, 9:13 PM CDT, 3 hours 22 minutes before
OKC001-021-035-041-061-077-079-097-091-101-115-131-135-145-250315- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 912 PM CDT SUN JUL 24 1994 SEVERE THUNDERSTORM WATCH NUMBER 645 HAS BEEN CANCELLED FOR MUCH OF EASTERN OKLAHOMA. THE SEVERE THNDERSTORM WATCH HAS BEEN CANCELLED FOR ADAIR...CHEROKEE... CRAIG...DELAWARE...MCINTOSH...MAYES...MUSKOGEE...OTTAWA...ROGERS... SEQUOYAH...WAGONER AND HASKELL COUNTIES IN EASTERN OKLAHOMA. TTHE THREAT OF SEVERE WEATHER IN THESE COUNTIES HAS ENDED FOR THIS EVENIN
Local storm report, Jul 24, 10:30 PM CDT, 2 hours 5 minutes before
STORM REPORT NATIONAL WEATHER SERVICE TULSA OK 1029 PM CDT SUN JUL 24 1994 TIME (CDT) COUNTY/STATE EVENT 1005 PM CRTAWFORD/AR DIME SIZE HAIL NEAR MULBERRY.
Local storm report, Jul 24, 10:32 PM CDT, 2 hours 3 minutes before
STORM REPORT...CORRECTION NATIONAL WEATHER SERVICE TULSA OK 1032 PM CDT SUN JUL 24 1994 TIME (CDT) COUNTY/STATE EVENT 1005 PM CRAWFORD/AR DIME SIZE HAIL NEAR MULBERRY.
Local storm report, Jul 24, 10:41 PM CDT, 1 hour 54 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1041 PM CDT SUN JUL 24 1994
TIME (CDT) COUNTY/STATE EVENT
950-1000 PM CRAWFORD/AR BARN BLOWN DOWN AND POWER LINES DOWN
BETWEEN ALMA AND DYER.
D<~WTPNZ
|@WTPA
@^WUUS
*i`WWUS`
(Q`WWUS
WWUS
h+6WWUSLocal storm report, Jul 24, 10:42 PM CDT, 1 hour 53 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1041 PM CDT SUN JUL 24 1994
TIME (CDT) COUNTY/STATE EVENT
950-1000 PM CRAWFORD/AR BARN BLOWN DOWN AND POWER LINES DOWN
T BETWEEN ALMA AND DYER.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 12:35 AM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 55 min |
| Jul 25, 1:57 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 48 min |
| Jul 25, 2:11 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 64 min |
| Jul 24, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 44 min |
| Jul 24, 9:47 PM CDT | Severe Thunderstorm Warning | TSA | Crawford | 28 min |
| Jul 25, 2:38 AM CDT | Severe Thunderstorm Warning | TSA | Washington | 52 min |
| Jul 25, 3:25 AM CDT | Severe Thunderstorm Warning | TSA | Madison | 50 min |
| Jul 25, 3:30 AM CDT | Severe Thunderstorm Warning | TSA | Washington | 30 min |
| Jul 25, 4:14 AM CDT | Severe Thunderstorm Warning | TSA | Madison | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 1994Every severe thunderstorm warning in 1994
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.